Jump to content

Chaplie

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

Everything posted by Chaplie

  1. Figures, I forgot something to mention. Another thing I noticed after a few months of starting SSRI's is things that happened in the past seem like they happened sooner than they actually occurred. The physicians presciption side effect information for many of these drugs mention "short term memory loss", "word finding difficulties".
  2. Yes. I've been taking antidepressants of one type or another since 2000 and noticed I started having short-term memory problems. Then I started to notice I had problems with talking, such as using the wrong word for another word I had intended, or just an abrupt end to my sentence as I couldn't complete it. It is and still is a major negative for me with this SSRI's and SNRI antidepressants. Makes you feel like you have faux dimentia. It's very emberrasing and one of the major reasons I do not work outside the home.
  3. Yes, this is a common side effect, mainly at the lower dosage. When my dosage was increased to 75mg daily I didn't feel so tired. Some think it's because your getting more of the norepinephrine effect and at the lower dose your mainly getting the serotonin effect. This also happened to me when I started to go off of venlafaxine. I'm now taking 37.5mg every other day and on the day I skip I am lethargic and just want to close my eyes.
×
×
  • Create New...